Journal Search Engine
Search Advanced Search Adode Reader(link)
Download PDF Export Citaion korean bibliography PMC previewer
ISSN : 2005-0461(Print)
ISSN : 2287-7975(Online)
Journal of Society of Korea Industrial and Systems Engineering Vol.21 No.46 pp.127-136
DOI :

일반화 이항분포에 관한 연구

이병수*, 김희철 **
인천대학교 전자계산학과*, 동국대 통계학과**

A study for Generalized Binomial Distributions


[$AuthorMark7$]

Abstract

In many cases where the binomial distribution fails to apply to real world data it is because of more variability in the data than can be explained by that distribution. Several authers have proposed models that are useful in explaining extra-binomial variation. In this paper we point out a characterization of sequences of exchangeable Bernoulli variables which can be used to develop models which show more variability than the binomial. We give sufficient conditions which will yield such models and show how existing models can be continued to generate further models. A numerical example and simulation given.

Reference